Inversion des matrices de Toeplitz dont le symbole admet un zéro d’ordre rationnel positif, valeur propre minimale
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 21 (2012) no. 1, pp. 173-211.

Cet article présente trois résultats distincts. Dans une première partie nous donnons l’asymptotique quand N tend vers l’infini des coefficients des polynômes orthogonaux de degré N associés au poids ϕα(θ)=|1-eiθ|2αf1(eiθ), où f1 est une fonction strictement positive suffisamment régulière et α>12,α. Nous en déduisons l’asymptotique des éléments de l’inverse de la matrice de Toeplitz TN(ϕα) au moyen d’un noyau intégral Gα. Nous prolongeons ensuite un résultat de A. Böttcher et H. Windom relatif à l’asymptotique de la valeur propre minimale des matrices de Toepliz de symbole ϕα. On sait que dans ce cas la plus petite valeur propre de cette matrice admet une asymptotique, quand N tend vers l’infini, de la forme cαN2αf1(1). Pour α* A. Böttcher et H. Windom obtiennent une asymptotique de cα quand α tend vers l’infini, et un encadrement de cα dans les autres cas. Nous obtenons ici le même type de résultat, mais pour α]12,+[.

Three results are stated in this paper. The first one is devoted to the study of the orthogonal polynomial with respect of the weight ϕα(θ)=|1-eiθ|2αf1(eiθ), with α>12 and α, and f1 a regular function. We obtain an asymptotic expansion of the coefficients of these polynomials, and we deduce an asymptotic of the entries of TN(ϕα)-1 where TN(ϕα) is the Toeplitz matrix with symbol ϕα. Then we extend a result of A. Böttcher and H. Widom result related to the minimal eigenvalue of the Toeplitz matrix TN(ϕα). For N goes to the infinity it is well known that this minimal eigenvalue admits as asymptotic cαN2αf1(1). When α the previous authors obtain an asymptotic of cα for α going to the infinity, and they have the bounds of cα for the other cases. Here we obtain the same type of results but for α]12,+[.

DOI : 10.5802/afst.1332

Philippe Rambour 1 ; Abdellatif Seghier 1

1 Université de Paris Sud, Bâtiment 425 ; F-91405 Orsay Cedex
@article{AFST_2012_6_21_1_173_0,
     author = {Philippe Rambour and Abdellatif Seghier},
     title = {Inversion des matrices de {Toeplitz} dont le symbole admet un z\'ero d{\textquoteright}ordre rationnel positif, valeur propre minimale},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {173--211},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 21},
     number = {1},
     year = {2012},
     doi = {10.5802/afst.1332},
     mrnumber = {2954108},
     zbl = {1243.15017},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1332/}
}
TY  - JOUR
AU  - Philippe Rambour
AU  - Abdellatif Seghier
TI  - Inversion des matrices de Toeplitz dont le symbole admet un zéro d’ordre rationnel positif, valeur propre minimale
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2012
SP  - 173
EP  - 211
VL  - 21
IS  - 1
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1332/
DO  - 10.5802/afst.1332
LA  - fr
ID  - AFST_2012_6_21_1_173_0
ER  - 
%0 Journal Article
%A Philippe Rambour
%A Abdellatif Seghier
%T Inversion des matrices de Toeplitz dont le symbole admet un zéro d’ordre rationnel positif, valeur propre minimale
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2012
%P 173-211
%V 21
%N 1
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://afst.centre-mersenne.org/articles/10.5802/afst.1332/
%R 10.5802/afst.1332
%G fr
%F AFST_2012_6_21_1_173_0
Philippe Rambour; Abdellatif Seghier. Inversion des matrices de Toeplitz dont le symbole admet un zéro d’ordre rationnel positif, valeur propre minimale. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 21 (2012) no. 1, pp. 173-211. doi : 10.5802/afst.1332. https://afst.centre-mersenne.org/articles/10.5802/afst.1332/

[1] Böttcher (A.).— The constants in the asymptotic formulas by Rambour and Seghier for the inverse of Toeplitz matrices. Integr. equ. oper. theory, 99, p. 43-45 (2004). | MR | Zbl

[2] Böttcher (A.), Unterberger (J.), Grudsky (S.), Maksimenko (E. A.).— The first order asymptotics of the extreme eigenvectors of certain hermitian Toeplitz matrices. Integr. equ. oper. theory, 63, p. 165-180 (2009). | MR | Zbl

[3] Böttcher (A.), Silbermann (B.).— Analysis of Toeplitz operators. Springer Verlag (1990). | MR | Zbl

[4] Böttcher (A.), Silbermann (B.).— Introduction to large Toepltitz truncated matrices. Springer Verlag (1999).

[5] Böttcher (A.), Widom (H.).— From Toeplitz eigenvalues through Green’s kernels to higher-order Wirtinger-Sobolev inequalities. Oper. Th. Adv. Appl., 171, p. 73-87 (2006). | MR | Zbl

[6] Böttcher (A.), Widom (H.).— On the eigenvalues of certain canonical higher-order ordinary differential operators. J. Math. Anal. Appl., 322, p. 990-1000 (2006). | MR | Zbl

[7] Courant (R.), Friedrichs (K.), Lewy (H.).— Über die partiellen Differenzengleichungen der mathematischen Physik. Math. Ann., 100, p. 32-74 (1928). | MR

[8] Ehrhardt (T.) and Silbermann (B.).— Toeplitz determinants with one Fisher-Hartwig singularity. Journal of Functional Analysis, 148, p. 229-256 (1997). | MR | Zbl

[9] Fisher (M. E.), Hartwig (R. E.).— Determinants ; some applications, theorems, and conjectures. Adv. Chem. Phys., 15, p. 333-353 (1968).

[10] Gohberg (I.), Semencul (A. A.).— The inversion of finite Toeplitz matrices and their continual analogues. Matem. Issled., 7, p. 201-233 (1972). | MR | Zbl

[11] Grenander (U.), Szegö (G.).— Toeplitz forms and their applications. Chelsea, New York, 2nd ed. edition (1984). | MR | Zbl

[12] Kac (M.), Murdoch (W. L.), Szegö (G.).— On the eigenvalues of certain hermitian forms. J. rat. Mech. Analysis, 2, p. 767-800 (1953). | MR | Zbl

[13] Kateb (D.), Rambour (P.), Seghier (A.).— Asymptotic behavior of the predictor polynomial associated to regular symbols. Prépublications de l’Université Paris-Sud (2003).

[14] Landau (H.J.).— Maximum entropy and the moment problem. Bulletin (New Series) of the american mathematical society, 16(1), p. 47-77 (1987). | MR | Zbl

[15] Martinez-Finkelshtein (A.), McLaughlin (K.T.R), Saff (E.B.).— Asymptotics of orthogonal polynomials with respect to an analytic weight with algebraic singularities on the circle. Internat. Math. Research Notices (2006). | MR | Zbl

[16] Martinez-Finkelshtein (A.), McLaughlin (K. T. R), Saff (E. B.).— Szegö orthogonal polynomal with respect to an analytic weight : canonical representation and strong asymptotic. Constr. Approx., 24 (2006). | MR | Zbl

[17] Parter (S.).— Extreme eigenvalues of Toeplitz forms and applications to elliptic difference equations. Trans. Amer. Math. Soc., 99, p. 153-192 (1961). | MR | Zbl

[18] Parter (S.).— On the extreme eigenvalues of Toeplitz matrices. Trans. Amer. Math. Soc., 100, p. 263-270 (1961). | MR | Zbl

[19] Parter (S.).— On the extreme eigenvalues of truncated Toeplitz matrices. Bull. Amer. Math. Soc., 67, p. 191-196 (1961). | MR | Zbl

[20] Rambour (P.), Seghier (A.).— Formulas for the inverses of Toeplitz matrices with polynomially singular symbols. Integr. equ. oper. theory, 50, p. 83-114 (2004). | MR | Zbl

[21] Rambour (P.), Seghier (A.).— Théorèmes de trace de type Szegö dans le cas singulier. Bull. des Sci. Math., 129, p. 149-174 (2005). | MR | Zbl

[22] Rambour (P.), Seghier (A.).— Inverse asymptotique des matrices de Toeplitz de symbole (1-cosθ)αf1,-12<α<12, et noyaux intégraux. Bull. des Sci. Math., 134, p. 155-188 (2008). | MR | Zbl

[23] Rambour (P.), Seghier (A.).— Asymptotic inversion of toeplitz matrices with one singularity in the symbol. C. R. Acad. Sci. Paris, 347, ser. I, p. 489-494 (2009). | MR | Zbl

[24] Spitzer (F. L.), Stone (C. J.).— A class of Toeplitz forms and their applications to probability theory. Illinois J. Math., 4, p. 253-277 (1960). | MR | Zbl

[25] Szegö (G.).— A Toeplitz féle formákról. Mathematikai és természettudományi ertesitö, 35, p. 185-222 (1917).

[26] Widom (H.).— On the eigenvalues of certain hermitian operators. Trans. Amer. Math. Soc., 88, p. 491-522 (1958). | MR | Zbl

[27] Widom (H.).— Extreme eigenvalues of translation kernels. Trans. amer. Math. Soc., 100, p. 252-262 (1961). | MR | Zbl

[28] Widom (H.).— Extreme eigenvalues of N-dimensional convolution operators. Trans. Amer. Math. Soc., 106, p. 391-414 (1963). | MR | Zbl

[29] Zygmund (A.).— Trigonometric series, volume 1. Cambridge University Press (1968). | MR | Zbl

  • Philippe Rambour Orthogonal polynomials with respect to a class of Fisher-Hartwig symbols and inverse of Toeplitz matrices, Bollettino dell'Unione Matematica Italiana, Volume 10 (2017) no. 2, p. 159 | DOI:10.1007/s40574-016-0071-3
  • Philippe Rambour Valeur propre minimale d’une matrice de Toeplitz et d’un produit de matrices de Toeplitz, Annales mathématiques du Québec, Volume 39 (2015) no. 1, p. 25 | DOI:10.1007/s40316-015-0033-7
  • Philippe Rambour Maximal eigenvalue and norm of a product of Toeplitz matrices. Study of a particular case, Bulletin des Sciences Mathématiques, Volume 137 (2013) no. 8, p. 1072 | DOI:10.1016/j.bulsci.2013.04.007

Cité par 3 documents. Sources : Crossref